Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 4, 2014, 10:09 AM CDT for Taylor County, Wisconsin. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2014, 10:09 AM CDT (15:09 UTC)
- Expired
- Sep 4, 2014, 10:45 AM CDT
- In force
- 36 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taylor County, WI
The radar
The La Crosse radar (KARX), 170 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 10:19 AM CDT | TSTM WND DMG | 4 W Medford, WI | TREES WERE BLOWN DOWN ALONG COUNTY ROAD O |
| Sep 4, 10:35 AM CDT | TSTM WND DMG | 4 S Chelsea, WI | TREE DOWN ON COUNTY ROAD M. RELAY VIA SHERIFF. |
| Sep 4, 10:35 AM CDT | HAIL 0.75 | 3 N Medford, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS53 KARX 041509
SVRARX
WIC119-041545-
/O.NEW.KARX.SV.W.0131.140904T1509Z-140904T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1009 AM CDT THU SEP 4 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 1045 AM CDT
* AT 1008 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTBORO TO NEAR THORP...MOVING SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIB LAKE...WESTBORO AND CHELSEA AROUND 1015 AM CDT.
THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STETSONVILLE...GOODRICH...LUBLIN...HIGHWAY 64 AND COUNTY D D AND THE
TAYLOR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM TREES OR POWER LINES THAT MIGHT FALL WITH THE WINDS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4538 9004 4512 9004 4512 9020 4503 9020
4503 9092 4538 9056
TIME...MOT...LOC 1508Z 293DEG 43KT 4537 9030 4501 9089
HAIL...1.00IN
WIND...60MPH
$$
SHEA4 follow-up statements
783
WWUS53 KARX 041522
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 AM CDT THU SEP 4 2014
WIC119-041545-
/O.CON.KARX.SV.W.0131.000000T0000Z-140904T1545Z/
TAYLOR WI-
1022 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR TAYLOR COUNTY...
AT 1020 AM...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIB LAKE TO NEAR THORP...MOVING SOUTHEAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...WIND DAMAGE IS POSSIBLE TO TREES AND POWER LINES.
THESE SEVERE STORMS WILL BE NEAR...
MEDFORD AROUND 1025 AM CDT.
GOODRICH AROUND 1033 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STETSONVILLE...GOODRICH...LUBLIN...HIGHWAY 64 AND COUNTY D D AND THE
TAYLOR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID TREES OR LARGE BRANCHES THAT COULD FALL FROM HIGH WINDS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4538 9004 4512 9004 4512 9020 4503 9020
4503 9081 4538 9048
TIME...MOT...LOC 1520Z 293DEG 43KT 4532 9013 4496 9072
HAIL...1.00IN
WIND...60MPH
$$
SHEA974
WWUS53 KARX 041528
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1028 AM CDT THU SEP 4 2014
WIC119-041545-
/O.CON.KARX.SV.W.0131.000000T0000Z-140904T1545Z/
TAYLOR WI-
1028 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN TAYLOR COUNTY...
AT 1026 AM...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW WOOD WILDLIFE AREA TO NEAR OWEN...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...WIND DAMAGE TO ROOFS...SIDING AND TREES.
THESE STORMS WILL PASS THROUGH MEDFORD...STETSONVILLE...
AND RURAL AREAS OF EASTERN TAYLOR COUNTY THROUGH 1045 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INDOORS AS THESE STORMS PASS THROUGH. STAY AWAY FROM WINDOWS
AND BE ALERT FOR FALLING TREES OR LARGE BRANCHES.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4538 9004 4512 9004 4512 9020 4503 9020
4503 9066 4538 9021
TIME...MOT...LOC 1526Z 293DEG 43KT 4530 9005 4494 9064
HAIL...1.00IN
WIND...60MPH
$$
SHEA551
WWUS53 KARX 041540
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 AM CDT THU SEP 4 2014
WIC119-041545-
/O.CON.KARX.SV.W.0131.000000T0000Z-140904T1545Z/
TAYLOR WI-
1040 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN TAYLOR COUNTY...
AT 1038 AM...SEVERE THUNDERSTORMS EXTENDED FROM RIB LAKE THROUGH
MEDFORD TO NEAR STETSONVILLE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
TREES WERE BLOWN DOWN NORTH AND WEST OF MEDFORD.
THESE STORMS WILL EXIT THE AREA SO NO ADDITIONAL SEVERE THUNDERSTORM
WARNINGS ARE EXPECTED THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM TREES THAT COULD TOPPLE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4538 9004 4512 9004 4512 9020 4503 9020
4503 9046
TIME...MOT...LOC 1538Z 293DEG 43KT 4525 8988 4489 9047
HAIL...1.00IN
WIND...60MPH
$$
SHEA754
WWUS53 KARX 041550
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1050 AM CDT THU SEP 4 2014
WIC119-041559-
/O.EXP.KARX.SV.W.0131.000000T0000Z-140904T1545Z/
TAYLOR WI-
1050 AM CDT THU SEP 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THE WARNING HAS BEEN ALLOWED TO EXPIRE.
THERE WAS ADDITIONAL REPORTS OF DIME SIZE HAIL 3 MILES NORTH OF
MEDFORD AROUND 1035 AM.
LAT...LON 4538 9004 4512 9004 4512 9020 4503 9020
4503 9046
TIME...MOT...LOC 1547Z 293DEG 43KT 4525 8988 4489 9047
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:08 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 4, 6:08 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 608 AM CDT THU SEP 4 2014 .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 326 AM CDT THU SEP 4 2014 SURFACE MAP AS OF 3 AM THIS MORNING HAD A DEEP 996MB LOW OVER EASTERN SD WITH A WARM FRONT EXTENDING ACROSS SOUTHERN MN AND INTO SOUTHWEST WI. CURRENTLY WATCHING ONE CLUSTER OF STRONG THUNDERSTORMS DEPARTING THE AREA INTO NORTHEAST WI. WITHIN THE LAST 1/2 HOUR...A CLUSTER OF SHOWERS AND THUNDERSTORMS POPPED UP OVER FAR NORTHEAST IA/SOUTHWEST WI. FURTHER ANALYSIS SHOWING THESE SHOWERS AND STORMS FORMING IN RESPONSE TO A NOSE OF STRONG 850MB MOISTURE TRANSPORT WORKING NORTHEAST ACROSS IA...AND OCCURRING ABOVE A VERY STRONG 700- 750MB CAP OF 14C PER THE RAP BUFKIT AT BLUE RIVER WI. OTHERWISE... TEMPERATURES ACROSS THE AREA EARLY THIS MORNING WERE IN THE 60S ACROSS NORTH CENTRAL WI...AND IN THE 70S ELSEWHERE ACROSS THE ARX FORECAST AREA. WARM FRONT MAKES A PUSH NORTHEAST THROUGH THE REST OF THE AREA THIS MORNING. THINKING THOSE SHOWERS/STORMS WILL SHOVE OUT OF THE AREA AS CAP STRENGTHENS IN WARM SECTOR. WILL BE WATCHING AN MCS OVER ND MAKING ITS WAY EAST-SOUTHEAST...WHICH COULD CLIP CLARK AND TAYLOR COUNTIES AS IT MAKES ITS WAY ACROSS FAR NORTHERN WI/UPPER MI. MAY HAVE TO ADJUST POPS ACCORDINGLY. OTHERWISE...STRONG WARM AIR ADVECTION WILL TAKE PLACE ACROSS THE AREA WITH STRENGTHENING 700-750MB CAP. THIS SHOULD HOLD OFF ANY FURTHER CONVECTION AND PUSH TEMPERATURES WELL INTO THE 80S...TO A FEW LOWER 90S ALONG/SOUTH OF I-90. DEW POINTS WILL ALSO BE INCREASING INTO THE LOWER 70S THROUGH THE DAY...PRODUCING VERY WARM/MUGGY/UNCOMFORTABLE CONDITIONS. HEAT INDICES FOR THE MOST PART LOOK TO BE IN THE 90-100 RANGE...BUT COULD SEE A FEW HOURS OF 100- 105 IN A FEW SPOTS IN THE MISSISSIPPI/WISCONSIN RIVER VALLEYS. NOT THINKING A HEAT ADVISORY WILL BE NEEDED AT THIS POINT DUE TO THE BRIEF TOUCH IN THE CRITERIA RANGE. WILL HIT IT HARD WITH OUR OTHER PRODUCTS. CAP HOLDS STRONG INTO THE AFTERNOON HOURS AS A COLD FRONT PUSHES SOUTHEASTWARD INTO NORTHERN WI/SOUTH CENTRAL MN. MODELS AT ODDS AT HANDLING CONVECTION OR LACK THEREOF WHICH HEDGES ON STRENGTH OF CAP...WHICH IS VERY STRONG FOR THIS TIME OF YEAR. GFS/ECMWF/CANADIAN DETERMINISTIC MODELS ALL HOLD OFF DEVELOPING CONVECTION THROUGH 7PM. NAM IS A BIT MORE GUNG-HO FIRING ALONG THE FRONT BASICALLY NORTH OF I-94 BETWEEN 4-7PM. NMM/ARW WRF MODELS SIDE WITH THE NAM. REASON BEING... BUFKIT SOUNDINGS REVEAL POSSIBLY SOME ELEVATED CONVECTION BURBLING ABOVE THE CAP AS MID-LEVEL COOLING/STEEPENING LAPSE RATES TAKE PLACE WITH INCOMING MID-LEVEL TROUGH. THIS WOULD COMPROMISE THE CAP AND LET SURFACE BASED/DEEP CONVECTION RELEASE ALONG THE FRONT. WILL HAVE TO KEEP AN EYE ON THIS FOR SEVERE WIND/HAIL POTENTIAL AS 0- 3KM BULK SHEAR IS PLENTIFUL IN THE 30-40KT RANGE ALONG WITH MUCAPE IN THE 3000-4000J/KG RANGE. THE COLD FRONT CONTINUES TO PUSH SOUTHEAST THROUGH THE AREA FRIDAY NIGHT FOR CONTINUED THUNDERSTORM CHANCES. SOME OF THESE STORMS COULD BE REMAIN SEVERE AT LEAST INTO THE EVENING HOURS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 326 AM CDT THU SEP 4 2014 WITH THE COLD FRONT PUSHED INTO NORTHERN IL BY FRIDAY MORNING... NORTHWEST WINDS WILL DRAW DRIER/COOLER AIR OVER THE FORECAST AREA. EXPECTING FAIRLY BREEZY NORTHWEST WINDS IN THE 15-25MPH RANGE WITH HIGHS ONLY TOPPING OFF IN THE UPPER 60S TO TO LOWER 70S. MORE EARLY FALL-LIKE CONDITIONS ARE THEN EXPECTED INTO THE WEEKEND AS CANADIAN HIGH PRESSURE DOMINATES THE CENTRAL CONUS/UPPER MISSISSIPPI RIVER VALLEY REGIONS. LOOK FOR MOSTLY CLEAR SKIES THROUGH SUNDAY WITH HIGHS SATURDAY AND SUNDAY IN THE 70S AND OVERNIGHT LOWS IN THE 40S TO LOWER 50S. FOR MONDAY THROUGH WEDNESDAY...DEEPENING CYCLONIC FLOW OVER CANADA AND NORTHERN CONUS WILL DRIVE A COUPLE TROUGHS THROUGH THE REGION FOR A PERIOD OF UNSETTLED WEATHER WITH ON/OFF SHOWER AND THUNDERSTORM CHANCES. TEMPERATURES ARE EXPECTED TO BE AT OR A FEW DEGREES BELOW NORMAL WITH HIGHS IN THE 70S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 608 AM CDT THU SEP 4 2014 MOISTURE TRANSPORT INTO THE REGION UNDERNEATH THE CAP HAS ALLOWED AN AREA OF IFR/MVFR CEILINGS TO FORM OVER THE AREA. THE 04.09Z RAP AND 04.06Z NAM SOUNDINGS SUGGEST THIS SHOULD PERSIST INTO THE MIDDLE OF THE MORNING BEFORE DISSIPATING AND WITH THE CAP OVER THE AREA...CONDITIONS SHOULD GO UP TO HIGH VFR CEILINGS. THE COLD FRONT OVER WESTERN MINNESOTA WILL PUSH INTO THE AREA STARTING LATE THIS AFTERNOON WITH INIDATIONS THAT THE CAP WILL START TO BREAK TO ALLOW MORE STORMS TO BEGIN DEVELOPING. WILL HAVE VCTS FOR A GOOD SHARE OF THE EVENING WITH A TWO HOUR TEMPO GROUP BASED ON THE 04.00Z HI-RES ARW WHEN THE STORMS ARE MOST PROBABLE TO MOVE ACROSS THE TAF SITES WITH MVFR AND POSSIBLY IFR CONDITIONS POSSIBLE. THE FRONT WILL THEN COME THROUGH IN THE OVERNIGHT HOURS SWINGING THE WINDS AROUND TO THE NORTHWEST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...04
Hazardous weather outlook, Sep 4, 4:56 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 456 AM CDT THU SEP 4 2014 WIZ017-029-051100- TAYLOR-CLARK- 456 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN AND NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO CLIP AREAS MAINLY NORTH OF HIGHWAY 10 LATER THIS MORNING. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS ALONG WITH SOME LARGE HAIL. A COLD FRONT IS THEN EXPECTED TO TRIGGER STRONG TO SEVERE THUNDERSTORM BY LATE THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS...HEAVY RAINFALL AND LARGE HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-051100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 456 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS EXPECTED TO TRIGGER STRONG TO SEVERE THUNDERSTORMS BY LATE THIS AFTERNOON INTO THIS EVENING. DAMAGING WINDS...HEAVY RAINFALL AND LARGE HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE STILL POSSIBLE ACROSS FAR SOUTHWEST WISCONSIN INTO NORTHEAST IOWA FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
In the hours before
Special weather statement, Sep 4, 8:53 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 AM CDT THU SEP 4 2014
WIZ017-041515-
TAYLOR-
853 AM CDT THU SEP 4 2014
...THUNDERSTORMS WILL CROSS NORTHERN TAYLOR COUNTY...
A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH
NORTHERN WISCONSIN THIS MORNING PRODUCING HEAVY RAIN...HAIL AND
DAMAGING WINDS.
SOME OF THESE STORMS COULD PASS THROUGH NORTHERN TAYLOR COUNTY
WISCONSIN...MAINLY NORTH OF HIGHWAY 64...INCLUDING THE COMMUNITIES
OF JUMP RIVER AND WESTBORO.
BESIDES THE THREAT FOR HEAVY RAIN AND LIGHTNING...THERE IS A RISK
FOR SOME STRONGER WINDS. A SEVERE THUNDERSTORM WARNING IS POSSIBLE
IF THE WINDS APPEAR STRONG.
MOVE INDOORS AND AWAY FROM TREES IF THESE STORMS CROSS INTO YOUR
AREA.
LAT...LON 4538 9005 4512 9005 4512 9017 4518 9092
4538 9092
TIME...MOT...LOC 1348Z 240DEG 49KT 4539 9090
SHEALocal storm report, Sep 4, 10:03 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1003 AM CDT THU SEP 4 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM TSTM WND GST JUMP RIVER 45.36N 90.80W
09/04/2014 E60 MPH TAYLOR WI TRAINED SPOTTER
NICKEL SIZE HAIL ALSO
&&
ZTLocal storm report, Sep 4, 10:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1006 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL 1 N JUMP RIVER 45.37N 90.80W
09/04/2014 E0.88 INCH TAYLOR WI PUBLIC
HAD WIND...NO DAMAGE.
&&
DANBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 81 min |
| Sep 3, 9:40 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 74 min |
| Sep 3, 11:36 PM CDT | Special Weather Statement | ARX | Clark | 54 min |
| Sep 4, 8:53 AM CDT | Special Weather Statement | ARX | Taylor | 82 min |
| Sep 4, 9:28 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 47 min |
| Sep 4, 1:48 PM CDT | Special Weather Statement | ARX | Taylor | 72 min |
| Sep 4, 2:48 PM CDT | Special Weather Statement | ARX | Taylor | 87 min |
| Sep 4, 2:59 PM CDT | Areal Flood Advisory | ARX | Clark, Taylor | 3 hr |
| Sep 4, 5:24 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.